Differential and Integral Equations

Nonlinear Schroedinger equations with magnetic fields

Anne De Bouard

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 4, Number 1 (1991), 73-88.

First available in Project Euclid: 18 June 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35Q55: NLS-like equations (nonlinear Schrödinger) [See also 37K10]


De Bouard, Anne. Nonlinear Schroedinger equations with magnetic fields. Differential Integral Equations 4 (1991), no. 1, 73--88. https://projecteuclid.org/euclid.die/1371569635

Export citation